advertisement
Question
Posted by: Sam | 2007/12/11

Ovulation Pains

I suffer from abdominal pain every month after my periods this normally happens on about day 14. I have been to a doc and he told me they are ovulaton pains. What causes this and how can I avoid this pain without taking medication. I have found that anti-inflammtory's are the only things that seem to help. The pain is excruciating.

Any advise?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

When the egg is released, this often irritated the lining of the badomen. There isn't anything you can do to prevent this unless you go on the Pill to stop ovulation. If the anti-inflammatories help, it is fine to take them.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gina | 2007/12/11

sorry but its part of being a woman , you must start to appreciate the pains its such a good singh, wish i got them !

Reply to gina

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement